# SDR COMA0160619

- Difficulty date: August 20, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- Aircraft time: 9,940 hours, 10,129 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 60034017351
- Part serial: NA
- Condition: Corroded
- Location: Floor
- Part time: 9,940 hours, 10,129 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD "J" ANGLE AT F.S. 280.00 BETWEEN LBL9 AND RBL9 IS CORRODED.REMOVED AND REPLACED FWD "J" ANGLE USING NEW PART NUMBER 600-34017-351 ANGLE I/A/W WVAC EO 601R-53-2649.
